# SDR R61A2021013000128

- Difficulty date: January 18, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Bulkhead
- Part number: 17050120003
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL RECORD USED THE SAME SDR. TWICE. R61A2021013000127 DATED 01/18/2021 SHOULD BE R61A2021013000128
